Ultraconvergence et singularités pour une classe de séries d'exponentielles
Annales de l'Institut Fourier, Volume 29 (1979) no. 1, p. 239-262

G. L. Luntz had obtained the results on the overconvergence for exponential series with constant complex coefficients and for Taylor-Dirichlet series. Here, we have proved results on the overconvergence of our series of the type ΣP n (s)exp(-sλ n , where the λ n are complex numbers and P n (s) are polynomials. Further by using a theorem due to A. F. Leont’ev-G. P. Lapin on the interpolation of entire functions of exponential type with certain conditions on the values of these functions and their derivatives at certain points, we obtain results on the localisation of singular points of analytic functions defined by our series.

Localisation des singularités des fonctions analytiques définies par des séries du type ΣP n (s)exp(-sλ n , où les λ n sont complexes et où les P n (s) sont des polynômes tayloriens, en utilisant des propriétés obtenues selon deux méthodes originellement dues l’une à B. Lepson pour les séries d’exponentielles à coefficients polynomiaux et dont la suite des exposants est une D-suite et l’autre à G. L. Luntz pour les séries de Taylor-Dirichlet. Le résultat fondamental utilise un théorème de A. F. Leont’ev-G. P. Lapin sur l’interpolation des fonctions entières du type exponentiel, avec des conditions portant sur les valeurs de ces fonctions et certaines de leurs dérivées en des points déterminés.

@article{AIF_1979__29_1_239_0,
     author = {Blambert, Maurice and Parvatham, R.},
     title = {Ultraconvergence et singularit\'es pour une classe de s\'eries d'exponentielles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {29},
     number = {1},
     year = {1979},
     pages = {239-262},
     doi = {10.5802/aif.737},
     zbl = {0386.30001},
     mrnumber = {81c:30008},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1979__29_1_239_0}
}
Blambert, Maurice; Parvatham, R. Ultraconvergence et singularités pour une classe de séries d'exponentielles. Annales de l'Institut Fourier, Volume 29 (1979) no. 1, pp. 239-262. doi : 10.5802/aif.737. http://www.numdam.org/item/AIF_1979__29_1_239_0/

[1]M. Blambert et M. Berland, Sur la convergence des éléments L-dirichlétiens, C.R.A.S., 280 (1975), 263-266. | MR 51 #13202 | Zbl 0315.30007

[2]M. Blambert et R. Parvatham, Sur la localisation des points singuliers des fonctions définies par des éléments L-dirichlétiens, Bull. Sc. Math. (à paraître). | Zbl 0466.30006

[3]M. Blambert et R. Parvatham, On the overconvergence of certain series I, International J. of Math. and Math. Physics, East Carolina University, U.S.A. (à paraître). | Zbl 0409.30003

[4]M. Blambert et R. Parvatham, Quelques applications d'un théorème de Leont'ev-Lapin, C.R.A.S., 286 (1978), 373-376. | MR 57 #16553 | Zbl 0377.30005

[5]M. Blambert et R. Parvatham, Convergence et ultraconvergence des séries d'exponentielles à coefficients polynomiaux, C.R.A.S., 286 (1978), 1227-1230. | MR 58 #11340 | Zbl 0392.30005

[6]M. Blambert et J. Simeon, Sur une technique d'étude des propriétés de convergence des séries de Dirichlet à exposants complexes, An. Fac. Sc. Univ. Porto, 56 (1973), 1-33. | MR 51 #862 | Zbl 0315.30005

[7]T.M. Gallie, Region of convergence of Dirichlet series with complex exponents, Proc. Amer. Math. Soc., 7 (1956), 627-629. | MR 18,124a | Zbl 0071.06503

[8]T.M. Gallie, Mandelbrojt's inequality and Dirichlet series with complex exponents, Trans. Amer. Math. Soc., 90 (1959), 57-72. | MR 21 #5720 | Zbl 0086.06003

[9]J.P. Kahane, Sur quelques problèmes d'unicité et de prolongement, relatifs aux fonctions approchables par des sommes d'exponentielles, Ann. Inst. Fourier, Grenoble, vol. 5 (1953-1954), 39-130. | Numdam | MR 17,732b | Zbl 0064.35903

[10]G.P. Lapin, On the interpolation in the class of entire functions of finite order and finite type, Mat. Sb., N.S., 29, 11 (1951), 565-580. | Zbl 0045.35403

[11]A.F. Leont'Ev, On the interpolation in the class of entire functions of finite order and normal type, Doklady, Akad. Nauk., S.S.S.R., N.S., 66 (1949), 153-156.

[12]A.F. Leont'Ev, Series of Dirichlet polynomials and their generalizations, Trudy Mat. Inst. Steklov, 39, Izdat Akad. Nauk., S.S.S.R., Moscow (1951).

[13]B. Lepson, On hyperdirichlet series and on related questions of the general theory of functions, Trans. Amer. Math. Soc., 72 (1952), 18-45. | MR 13,636e | Zbl 0046.07904

[14]G.L. Luntz, On certain generalized Dirichlet series, Mat. Sb., N.S., 52 (1942), 33-50. | Zbl 0063.03681

[15]G.L. Luntz, On Dirichlet series with complex exponents, Mat. Sb., N.S., 67 (1965), 89-134.

[16]G.L. Luntz, On series of Taylor-Dirichlet type, Izv. Akad. Nauk Armjan, S.S.R., Ser. Fiz Mat. Nauk, 14, 2, (1961), 7-16.

[17]G.L. Luntz, On the overconvergence of certain series, Izv. Ann. Armjan, S.S.R., Ser. Fiz Mat. Nauk, 15, 5 (1962), 11-26.

[18]S. Mandelbrojt, Séries adhérentes. Régularisation des suites. Applications. Gauthiers-Villars, Paris 1952. | MR 14,542f | Zbl 0048.05203

[19]J.R. Shackell, Some theorems on the boundary behaviour of Dirichlet series with complex exponents, J. London Math. Soc., 42 (1962), 57-72. | MR 34 #6042 | Zbl 0155.11701

[20]J.R. Shackell, Singularities of Dirichlet series with complex exponents, Michigan Math. J., 14 (1967), 497-505. | MR 36 #2786 | Zbl 0179.38401

[21]J.R. Shackell, Overconvergence of Dirichlet series with complex exponents, J. Analyse Math., 14 (1967), 135-170. | Zbl 0177.10203